# SDR SWIA202264783

- Difficulty date: March 2, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARRANTY - RIBS 10A , 11A, AND 12A MISLOCATED DURING DRILL UP OF NEW RIBS    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED LH HORIZONTAL STABILIZER RIBS 10A , 11A, AND 12A, REF EMB175 SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED.
